# SDR 97ZZZX2299

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N521FB
- Make and model: Hughes 500N
- Aircraft serial: LN001
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 369A250015
- Condition: Cracked
- Location: Aft Eng Bay
- Part time: 5,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST STRINGER LEFT OF CENTER KEEL CRACKED AT AFT END 1.50 INCHES.  THIS CRACKING APPEARS TO BE RELATED TO FLOAT LIGHT MOUNTING PROCEDURES.
